# SDR ANCF2012112900138

- Difficulty date: November 29, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N593
- Make and model: Airbus A318-111
- Aircraft serial: 2367
- Aircraft time: 23 hours, 15 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL DURING DESCENT COMING FROM VENTILATION. CORRECTIVE ACTION IN ACCORDANCE WITH TSM TASK 28-00-00-810-801-A.  INSPECTION OF EXTERNAL FUSELAGE CENTER BOX WING AREA WAS INSPECTED, FUEL LEAK WAS NOT FOUND.
